MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 1ML S/T W/NDL SFTYGLD 25X5/8 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 1ML S/T W/NDL SFTYGLD 25X5/8 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305903
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that syringe 1ml s/t w/ndl sftygld 25x5/8 rb syringe needle and body slipped.The following information was provided by the initial reporter: occurred in pediatrics, the syringe needle and the syringe body slipped, resulting in the failure to inject, the sample can be returned, there is no photo, a green claim is required, and a quality investigation report is required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: one loose disassembled 1ml s/t syringe, a 25g safetyglide needle, and an opened blister package were received.The samples were visually evaluated.The package was confirmed to be from batch #0325431 (p/n 305903).The needle arrived with its safety shield already activated.No damage, molding deformities, or other defects were found in the needle.No defects were observed with the syringe.All components were assembled together with no defects observed.No defects were identified in the samples received.Therefore, corrective actions are not necessary.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
SYRINGE 1ML S/T W/NDL SFTYGLD 25X5/8 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12580769
Report Number1213809-2021-00694
Device Sequence Number11577112
Product Code FMI
UDI-Device Identifier00382903059034
UDI-Public00382903059034
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2025
Device Catalogue Number305903
Device Lot Number0325431
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown